# SDR UALA2013031101449

- Difficulty date: March 10, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 43,408 hours, 10,648 cycles
- Engine: Pwa PW4052
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR COMING FROM BULKHEAD AREA BETWEEN FIRST AND ECONOMY AREA.   INSPECTION ACCOMPLISHED.  NO ELECTRICAL ODOR EVIDENCE NOTED.  NO SMOKE EVIDENCE NOTED.   OPS OKAY.
